# SDR COMA0560365

- Difficulty date: June 28, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N495CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7774
- Aircraft time: 6,485 hours, 5,654 cycles
- Engine: Ge CF34*
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY FLOOR LIGHTS ARE INOPERATIVE.  CLEANED WIRE CONNECTION.
